# SDR SWAA013399

- Difficulty date: December 23, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 49,966 hours, 36,198 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 100102401
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO COMPT FIRE WARNING BELL SOUNDED AND DISCHARGED FIRE BOTTLE IN AFT CARGO COMPT.  C/W WITH INSPECT AND FOUND NO INDICATION OF OF SMOKE OR FIRE DAMAGE.  DEFERRED SYS AND INOP BOTH CARGO COMPT'S PER MEL.  LATER DURING RON, REMOVED AND REPLACED BOTH FIRE BOTTLES AND DIVERTER VALVE ASSY.  REMOVED AND REPLACED FWD SMOKE DETECTOR, AND REMOVED AND REPLACED CCU PER MM.
